BibTeX record journals/iandc/JainS01

download as .bib file

@article{DBLP:journals/iandc/JainS01,
  author    = {Sanjay Jain and
               Arun Sharma},
  title     = {On a Generalized Notion of Mistake Bounds},
  journal   = {Inf. Comput.},
  volume    = {166},
  number    = {2},
  pages     = {156--166},
  year      = {2001},
  url       = {https://doi.org/10.1006/inco.2000.3001},
  doi       = {10.1006/inco.2000.3001},
  timestamp = {Tue, 21 Apr 2020 13:28:19 +0200},
  biburl    = {https://dblp.org/rec/journals/iandc/JainS01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics